# SDR SWIA201333375

- Difficulty date: April 25, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 22,955 hours, 21,332 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM TOP CAP AT LBL 27 AND FS 621 HAS CORROSION.  (C-CHECK)  REPLACED WITH NEW CARGO FLOORBEAM AT LBL 27 FOR FS 569 TO FS 621 IAW REO.
